# SDR SWAA2013021412665

- Difficulty date: January 14, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N665WN
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23497
- Aircraft time: 83,825 hours, 62,173 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Part number: 6545767
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED ON BEAR STRAP AT LEVEL BS 492 AND BETWEEN STR 28R TO 27R CARGO COMPARTMENT.  REPAIRED SKIN IAW EO.
